# SDR CALA2024011900150

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 43,094 hours, 15,293 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2286
- Condition: Intermittent
- Location: Rt Flap Sys
- Part time: 43,076 hours, 15,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

FLAP TE DISAGREE STOPPED AT 9. AHM DETECTED *FLAP BYPASS VALVE ACTIVATION* DUE TO A RECENT DFD REPORT REFLECTING T/E FLAP BYPASS CONDITION, PLEASE REPLACE THE RIGHT FLAP POSITION TRANSMITTER REF AMM 27-58-01. THE FLIGHT DEC K POSITION INDICATOR WAS ALREADY REPLACED (REF 6806855). INSPECT THE TRANSMITTER WIRING AND CONNECTOR FOR CORROSION AND GENERAL CONDITION. REASSIGNMENT OF THIS ITEM WILL REQUIRE TOMC SR MANAGE R AND LINE PLANNING OPS MGR APPROVAL. CARRIED BY ELB TRANSMITTER, FL OFF 29-2759-9-0004 2286 ON 29-2759-9-0004 1429 TRANSMITTER, FL OFF 29-2759-9-0004 2286 ON 0000 UPON PLACING FLAPS TO 40, RH INDICATION STUCK AT 9. PLACED FLAP HANDLE TO 10 THEN RH INDICATION CAUGHT UP AND WAS ABLE TO PUT FLAPS TO 40. REPLACED RH FLAP POS TRANSMITTER T428 WITH NEW REF AMM 27-58-01-400-801. PERFORMED ALL REQUIRED TEST PER AMM 27-58-01-400-801 AND ALL TEST PASSED WITH ALL INDICATIONS CORRECT, NO DISCREPANCIES FOUND AT THIS TIME. PARTS USED: 29-2759-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1774844 SN OFF 2286.
